# SDR HALA2009010700006

- Difficulty date: January 7, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 73,549 hours, 13,420 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER LIFT OFF EICAS MSG "L WING ANTI-ICE" DISPLAYED AND LT WING VALVE DISCRETE LIGHT ILLUM W/WING SW OFF. CYCLING WING SW MULTIPLE TIMES EXTING LGT.  PERFORMED FIM 30-11-00 FIG 104B.  REPLACED RELAY K414.  SYS TEST OKAY. OK FOR SERVICE.
